# SDR 96ZZZW28

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT WING UPPER LEADING EDGE PANEL AFT OF NR 3 PYLON HAS CORROSION AT ATTACH POINTS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 57-2-1.
